# SDR AALA202508122663

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 66,727 hours, 27,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Marker
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 25C EMERGENCY EXIT LIGHTING PANEL BROKEN. RESECURED SEAT 25A EMERGENCY LIGHT ASSEMBLY.
